Doctor insights on:
Can Ayurvedic Medicine Help With Sexual Dysfunction
Ayurveda programs follow the ancient Hindu science of medicine, and offer a holistic approach to health with the goal to help people live long, healthy, and well-balanced lives. The programs focus on the three basic energy types (doshas) found in every person, and work ...Read more
Why don't doctors recognize and treat victims of post-ssri sexual dysfunction? Contrary to drug company propaganda, victims are a silenced majority.
Yelling at Doctors: I do not believe this is an appropriate forum for your accusations. The physicians here are here volunteering their time for free; we do not and cannot speak to the specific practice of a physician we do not know. And your accusation is not true of all physicians, including this one. ...Read more
Sorry but no: "sexual dysfunction" is a pretty vague term which can refer to lack or loss of sex drive (libido), inability to get or stay aroused/erect, inability to orgasm (anorgasmia), and even (undesired) pain w/sexual activity. Unfortunately, there are no over-the-counter medications, herbs, or dietary supplements to diagnose, treat, cure or prevent sexual dysfunction. Instead, go see your family physician. ...Read more
Does isotretenoin cause permenant sexual dysfunction , like in ability to orgasm and dryness ?? Please help as im annoyed as i read so in drug reviews
Here are some ...: The only way to assure if the symptoms are related with drugs is to analyze the detailed info on the onset, degree, duration, evolution, and progress of the concerned Sx after drug use over time with subsequent trial of stopping the possibly blamed drug, and see how your Sx may evolve & resolve. So, work closely with the doctor for timely adjusting and refining the care. ...Read more
I don't know much about herbal medicine but don't have good insurance. Are there any plant treatments for female sexual dysfunction?
Is the sexual dysfunction I'm experiencing due to previous usage of risperdal and current usage of seroquel (quetiapine)? Also other psychiatric drugs. Solution?
Probably not: I don't think it maybe due to previous usage of Risperdal, very unlikely it is due to Seroquel but other medications may be causing it to some degree. You should openly discuss it with your doctor, as well as ask for other options, like adding Wellbutrin or using Yohimbin, as well as other options, like Viagra, Cialis or Levitra (vardenafil). ...Read more
Which antidepressant drug has less sexual dysfunction side effects: Effexor (venlafaxine) XR or Prozac?
Hard to say: Both agents have sexual dysfunction as potential side effects. Around 20-30% of chances. It depends on individual susceptibility and also it varies upon the dose. So the lower the dose, less the risk . In my experience however, Effexor (venlafaxine) XR would be less prone to cause it than Prozac. ...Read more
Yes and no: I assume you are asking about the use of Viagra (sildenafil) for women with sexual dysfunctions caused by antidepressants. It might work, but the typical problems from antidepressants are normally not about the blood flow to the clitoris. They are lack of desire and inability to climax. For this, other medications might work better. Sorry I am limited in numbers of words for the answer. Talk to your doctor or ...Read more
- Talk to a doctor live online for free
- Can panchakarma help you with sexual dysfunction?
- Can i take any ayurvedic medicines to help me grow faster?
- Can ayurvedic or homeopathic medicine help to cure azoospermia cases?
- Ask a doctor a question free online
- Can hypotension lead to sexual dysfunction in a younger female?
- Sexual dysfunction
- Ayurvedic medicine
- Can high blood pressure lead to sexual dysfunction in a woman?
- Talk to a gynecologist online for free